Proceedings of the Japan Academy

On the generalized decomposition numbers of the alternating group

Masaru Osima

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 47, Number 10 (1971), 757-760.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519827

Digital Object Identifier
doi:10.3792/pja/1195519827

Mathematical Reviews number (MathSciNet)
MR0304468

Zentralblatt MATH identifier
0246.20006

Subjects
Primary: 20B05: General theory for finite groups

Citation

Osima, Masaru. On the generalized decomposition numbers of the alternating group. Proc. Japan Acad. 47 (1971), no. 10, 757--760. doi:10.3792/pja/1195519827. https://projecteuclid.org/euclid.pja/1195519827


Export citation

References

  • R. Brauer: On the connection between the ordinary and the modular characters of groups of finite order. Ann. of Math., 42, 926-935 (1941).
  • R. Brauer: On blocks of characters of groups of finite order. I. Proc. Nat. Acad. Sci. U.S.A., 32, 182-186 (1946).
  • R. Brauer: On blocks of characters of groups of finite order. II. Proc. Nat. Acad. Sci. U.S.A., 32, 215-219 (1946).
  • R. Brauer: On a conjecture of Nakayama. Trans. Roy. Soc. Canada, Sec. Ill, 41, 11-19 (1947).
  • A. Kerber: Zur modularen Darstellungstheorie symmetrischer und alterniernder Gruppen. Mitt. Math. Sem. Univ. Giessen, 1-80 (1966).
  • T. Nakayama: On some modular properties of irreducible representations of a symmetric group. I. Japan. J. Math., 17, 89-108 (1941).
  • T. Nakayama and M. Osima: Note on blocks of symmetric groups. Nagoya Math. J., 6, 111-117 (1954).
  • M. Osima: On the representations of groups of finite order. Math. J. Okayama Univ., 1, 33-61 (1952).
  • M. Osima: On the representations of the generalized symmetric group. Math. J. Okayama Univ., 4, 39-56 (1954).
  • M. Osima: On blocks of characters of the symmetric group. Proc. Japan Acad., 31, 131-134 (1955).
  • M. Osima: Notes on blocks of group characters. Math. J. Okayama Univ., 4, 175-188 (1955).
  • M. Osima: On the representations of the generalized symmetric group. II. Math. J. Okayama Univ., 6, 81-97 (1956).
  • M. Osima: On the generalized decomposition numbers of the symmetric group. J. Math. Soc. Japan, 20, 289-296 (1968).
  • M. Osima: On the generalized decomposition numbers of the alternating group. Symposium on groups, Kyoto Univ. (1968) (in Japanese).